MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION UNKNOWN STIMLOC SCREW; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MEDTRONIC NEUROMODULATION UNKNOWN STIMLOC SCREW; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number NEU_STIMLOC_ACC
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other applicable components are: product id: neu_ins_stimulator, product type: implantable neurostimulator.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a distributor regarding a patient implanted with a neurostimulator.It was reported that the front end thread with the lock cap of the lead was broken.As a result a johnson screw was used to fix the passage, allowing the operation to be completed.The cause of the issue was unknown with the issue resolved at the time of the report.The patient is currently in good condition and receiving normal treatment.No further complications are anticipated.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from a manufacturer representative (rep).It was clarified that the previously reported event was found intraoperatively, not out of the box.It was also clarified that the fracture was on the front side of the fixed electrode cap.The hcp used a johnson screw to open the channel, and then used the original manufacturer screw to complete the procedure.No further complications were reported/anticipated.

Brand Name
UNKNOWN STIMLOC SCREW
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis,mn PR 55421 1200
MDR Report Key7522025
Report Number2649622-2018-08324
Device Sequence Number13809386
Product Code MHY
UDI-Device Identifier00643169516571
UDI-Public00643169516571
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2020
Device Model NumberNEU_STIMLOC_ACC
Device Catalogue NumberNEU_STIMLOC_ACC
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2018
Supplement Date Received by Manufacturer05/21/2018
Initial Report FDA Received Date05/17/2018
Supplement Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1